Cialis online

Archive for February, 2007

What happen to the Google ads???

Sunday, February 18th, 2007

Some of you may notice the ads gone from the top of the page and the side bar…
Someone last week went nuts clicking on the ads and got this site banned from the adsense program.

Am I upset? Yes and no… it was a convent way to earn a little bit of money while helping out the advertisers.  Just because I had 2 spots with ads didn’t mean we were racking in the revenue.  In the 4-5 months we had their ads on the site it generated about $20 a month.
Can I get the ads back?
For good reason Google is very heavy handed about this topic… Much of their fortune is based on advertising and it must be kept “pure” from tamppering. However, I expect I’ll go though the appeal process but I’m so short on time this week with the kids home from school, work and 2x trips to St. Paul for her I doubt we’ll see the ads back anytime soon or at all.

So please keep those donations coming! PayPal is a safe and convenient way to help!
(shameless plug)

Blood Counts… and only a week till Chemo again.

Sunday, February 18th, 2007

Ana’s had a rough week!  Tuesday (Feb.13th) her platelets were down to 20K but her Hebagolbin was at 8.6, so Dr. Mortel ordered another count for Friday. Because her Platelets need to be at 100K to get chemo again.  So ofcourse we ask the question what can we do to help this number go up.  We found out there isn’t much you can do in the way of doing something to make these platelets go up.

The platelets in your blood is what keeps you from bleeding to death if you get a cut.  Tuesday after the count it took a while for the bleeding to stop from the area around her port.   She’s also been brusing very easily from having a low platelet count, another common side effect.

So Friday came and we went in for another count and thankfully her platelets jumped up to 52K!  So in about 3 days she gained 32K in platelets.  The downside was that her hemoglobin dropped to 7.2!  So we have to go back tomorrow for another count to see where that numbers at.  If it’s at the same level or lower she’ll need another blood transfusion.  So it’s been a pretty low key weekend here to help her rest and help her body do what it needs to get over this. She should also get a good amount of rest this week as the girls have a week off of school this week. Sara and I are already ready to send Anneissa back to school!
Wednesday she has another GFR test to see how her kidneys are doing and if her Carboplatin (chemo drug) needs to be adjusted.  So far those counts have been good in the past.  But Ana seems to be one of those patients who seem to get the best and worst side effects of these drugs.

A Mixed Bag of News…

Wednesday, February 7th, 2007

OH today was a hard day go get though… despite what I thought about what would happen today nothing went as planned/hoped.

First of all our MRI time got bumped around because of an emergency MRI that had to happen. We got done with our MRI barely 20 minutes before we were suppose to meet with the team of doctors. So we skipped lunch not a huge issue at the time as we were all to nervous to eat.

Our first bump in the road came as Ana has lost another pound in a half in the last week and a half weighing in at 62.5 pounds down from 64 pounds on January 26th. Her sleep specialist, is confident that it’s the Riddlin that is the cause of her decline in weight.  Last July she was 62 pounds and at her peak this fall she was 78 pounds.
Next came in Doctor Mortel and we got to see the MRI results. The tumor is still there… not so much smaller than the November MRI, it shows some signs that it may be scar tissue.  Which won’t go away and will need to be watched.  The  plan is to keep going with chemo till the end of June and do another MRI at that time.

We then asked about the ongoing care at that time and what was the future after June. It looks like for the next 7 years we will be doing either annual or bi-annual MRI’s.  Because the chances of the tumor returning is a possibility.

Ana's MRI Feb 7th.Doctor Mortel is also putting Ana back on the steroid she was on this summer/fall Dexamethasone.  Not at the level she was before but only for 5 days every month during the week of chemo.  Like most chemo patients, she doesn’t have much of an appetite after chemo and this should give her a boost during that time.  This should also resolve the issue with the weight loss for the time being, since taking her off of the riddlin isn’t something we want to consider.

So as we thought Ana was not happy about the addition of 2 more pills and another 4 months of chemo to look forward too! And she really doesn’t want to be on Dexamethasone again… but Doctor promised her that the dose is low enough and short enough to not cause the same puffing up that happen before.

Thank you everyone!